Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Just wondering!


 ahood36 - Thu Jul 14, 2005 10:37 am

I had a tubal litigation in 1993 and didn't have any problems. Now in 2005, I started having bad lower abdominal and back pain. Along with that, my period comes and goes off with a brownish looking color. What causes this?
 Theresa Jones, RN - Fri Jul 15, 2005 7:25 am

User avatar Hi ahood36,
A brownish colored discharge particularly experienced at the end of the cycle commonly indicates that the uterus has not completely shed the products of menstruation.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us